am very grateful to have learned about your book and treatment.
I cannot thank you enough for your help, and thank God that
you have the courage and the will to help others as well.
am getting no support or anything that I would describe
as proper medical care now that I have refused to let them
pump me full of Peg-Interon. I guess I should consider myself
lucky that they at least gave me a standing order to go
take tests and then give me a copy afterwards. I though
I was doing great until a recent test came back. I really
need your advice if you could please spare me a moment of
started following your program (as much as I can afford
to) since about 12/01, and everything was progressing
nicely (all documents attached). Enzymes coming down
and loads: 1st test 850,000;
2nd exact count test 611,000;
But the forth jumped to over 4
million! and because I had hoped that it was wrong, I had
another one done a week later and it was down, but still
over 3 million. During the time between the 3rd
and last tests (two months), the following occurred:
-Changed anti depressants (SSRI roulette) from Celexa
20mg daily (which I had been taking all along) to
Paxil (which didn't work) to Prozac (which made
me feel worse) to Effexor 150mg daily. Then even that
didn't work so I stopped taking everything.
I just could not stand it and started taking Celexa again.
The only reason that I changed in the first place was that
I had read that Celexa is bad for the liver long term.
I am back taking the Celexa and occasional Xanax which I
had been taking previously until I can get in to see a physiatrist
about this wicked depression I find myself in.
through a week of extreme stress I think now that this was
due to the Prozac - started taking it on a Thursday and
by Sunday I was extremely depressed and unstable. I required
hospitalization and events there actually made me feel worse.
Really freaked me out. -Started getting concerned about
losing too much weight and started to include some additional
foods to my diet, such as ice cream, fish, nuts, eggs, and
had a few non-alcoholic beers (12 over two months)
to remind me of the old days.
-I am taking: (all from your website)
cell thymus every other day
Thymus capsules 1000mg three times daily
Milk thistle capsules two three times daily
| Milk Thistle tea - 1-2 quarts per day
Dandelion root tea - 1-2 quarts a day
Selinium 200mcg twice daily
Lipioc Acid 200mg three times daily
Super Vitamin B complex 1 twice daily
Vitamin C 1000mg three times daily
diet is vegan and as organic as possible. I am eating artichokes
daily, and in general the healthiest diet I have ever had.
my questions are:
you attribute the spike in viral load to anything above
or can it be expected to jump around?
does my biopsy look? Do you see anything on any of the blood
work that I should be concerned about? Should I expect my
ALT levels to be lower by now? I attached all my records
for your review.
for the flood of attachments. I appreciate any help you
can give, and I admire all your hard work and courage. Please
keep in mind when you get down that you are the guy that
has given me hope that I will indeed someday get to see
my grandchildren. The most precious gift - a gift of time.
have read every test you provided, I have found from talking
with 1000s of people who have hep c that mood elevators,
Prozac, celexa etc. have a very distinct effect on the viral
particular celexa doubles and triples the viral load in
every person that has reported there use to me. In some
the viral load just continues to climb. These items scramble
the brain function. That is my opinion but what really happens
is that the brain chemistry is changed. This change appears
to cause more than what the pill was designed to do. I realize
there is no documation of this except mine. I have discussed
this at length with a noted physcritist. He, of coarse knows
little or nothing about hep c but he did feel that I was
on to something that should be brought to the attention
of the medical profession. The mere fact that you mixed
these products may have caused the rise in viral load.
doctor will not agree. After reading your tests, it is possible
that they are not the same. I suspect this because the first
2 say Amplification The last 2 say Quantitation Amplification
This is a different test than the quantative or the qualitative.
One of your tests is a range test. The range test and the
rest of the tests have different senitivite and can not
be used to compare each other. Your viral load may not have
changed that much. I do not know because I do not know how
much difference there is between them. I do see 10 times
the difference between tests each day of my life but they
are tests I have seen before.
are well over 100 different types of viral load test for
hep c all calling themselves PCR. They can not be compared.
One needs to get the same test each time by the same lab,
one with an exact number to know what is really happening.
In your case, aside from the confusing test, the mood elevator
is no doubt causing a swing in the viral load.
not let this alarm you! The viral load is not connected
to the AST, ALT or symptoms or damage. Not at all!
mind comes first and if you are depressed then that comes
first. When you get that under control then your viral load
will no doubt come down again. Do not be in a hurry. This
is a slow disease and my program is working even if you
can not see the viral load coming down. It is still supporting
your immune system. Drink more dandelion root tea and do
Hyssop tea fasts.
Drink 2 quarts of hyssop tea per day for 3 to 4 days
and avoid red meat and dairy.
I think you do that anyway. But try the hyssop. It is an
amazing cleaner and may help. Expect viral load swings while
on mood elevators. Try Same or Zen. In good health
I would love to post this message because people and doctors
need to know this information. I remove all names address
etc. If it is OK, please let me know.
you so much for your help! Please feel free to post, I hope
it helps someone someday. I can't wait until my next test
and will keep you informed as to the progress. Words cannot
express my gratitude for your efforts.